Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 188, NWS Tulsa, OK

September 30, 2007Adair County, Cherokee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 30, 2007, 10:32 PM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 30, 2007, 10:32 PM CDT (03:32 UTC)
Expired
Sep 30, 2007, 11:15 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 30, 10:43 PM CDTTSTM WND DMGSsw Cookson, OKNUMEROUS LARGE TREE LIMBS BROKEN BY WIND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 010331
SVRTSA
OKC001-021-135-010415-
/O.NEW.KTSA.SV.W.0188.071001T0332Z-071001T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1115 PM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTHEAST OF COOKSON TO 11 MILES WEST OF
  COOKSON...MOVING SOUTH AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...COOKSON...
  BUNCH AND GORE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3565 9464 3551 9512 3576 9513 3590 9481
TIME...MOT...LOC 0332Z 351DEG 16KT 3582 9480 3569 9511

$$
2 follow-up statements
000 
WWUS54 KTSA 010358
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1058 PM CDT SUN SEP 30 2007

OKC001-021-135-010415-
/O.CON.KTSA.SV.W.0188.000000T0000Z-071001T0415Z/
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
1058 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHWESTERN
ADAIR COUNTIES...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUNCH TO BOX...MOVING SOUTHEAST AT 25 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3565 9464 3551 9512 3567 9505 3578 9481
TIME...MOT...LOC 0358Z 335DEG 24KT 3567 9472 3554 9502

$$
000 
WWUS54 KTSA 010417
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT SUN SEP 30 2007

OKC001-021-135-010426-
/O.EXP.KTSA.SV.W.0188.000000T0000Z-071001T0415Z/
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
1116 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN ADAIR COUNTIES EXPIRES AT 1115
PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE 
HOWEVER THE SEVERE WEATHER HAS SHIFTED FURTHER SOUTHWARD INTO 
SEQUOYAH COUNTY.

LAT...LON 3565 9464 3551 9512 3567 9505 3578 9481
TIME...MOT...LOC 0358Z 335DEG 24KT 3567 9472 3554 9502

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 9:18 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 30, 9:18 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
0918 PM CDT SUN SEP 30 2007

.DISCUSSION...
COLD FRONT CONTINUES TO MAKE STEADY PROGRESS SOUTHWARD ACROSS THE
FORECAST AREA...WITH COMPACT SHORTWAVE TROUGH LIFTING NORTHWARD
THROUGH THE CENTRAL PLAINS AND LESSENING ITS EFFECTS ON THE AREA.
ONGOING STORMS ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS
HAVE PERSISTED WITHIN AXIS OF LOW LEVEL JET AND MARGINAL ELEVATED
INSTABILITY.  ADDITIONALLY MAGNITUDE OF DEEP LAYER SHEAR HAS
SUPPORTED ISOLATED MESOCYCLONE DEVELOPMENT WHICH WILL FURTHER AID
CONTINUATION OF ISOLATED SEVERE WEATHER THREAT.  THE OVERALL TREND
WILL BE TOWARD A LESS FAVORABLE ENVIRONMENT...AND LESSER COVERAGE OF
PRECIP ALONG THE FRONTAL BOUNDARY.  PRECIP CHANCES HAVE BEEN UPDATED
ACCORDINGLY...WITH MINOR ADJUSTMENTS TO SKY AND WIND FORECASTS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...69
LONG TERM....07
Hazardous weather outlook, Sep 30, 8:27 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT SUN SEP 30 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
827 PM CDT SUN SEP 30 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT ROUGHLY ALONG THE I-44 CORRIDOR AT 8 PM THIS EVENING
WILL CONTINUE TO PUSH SOUTH THROUGH THE AREA TONIGHT.
THUNDERSTORMS ARE EXPECTED TO CONTINUE TO FORM ALONG AND JUST
AHEAD OF THE FRONT. AN ISOLATED STRONG TO MARGINALLY SEVERE
THUNDERSTORM IS POSSIBLE THROUGH AROUND MIDNIGHT ACROSS
NORTHEASTERN AND EAST CENTRAL OKLAHOMA AND NORTHWESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS UNLIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON TUESDAY...
PROVIDING A CHANCE OF STRONG THUNDERSTORMS TUESDAY INTO EARLY
WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 30, 7:29 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT SUN SEP 30 2007

OKZ057-058-060>063-067-010100-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER
OK-
729 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER...SOUTHERN ROGERS...NORTHWESTERN
     DELAWARE...SOUTHEASTERN CRAIG...SOUTHERN OTTAWA...EASTERN TULSA
     AND NORTHERN MAYES

AT 729 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF AFTON TO TULSA...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CLEORA...BERNICE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...BUSHYHEAD...AFTON...FAIRLAND...VINITA...
KETCHUM...BIG CABIN...WHITE OAK...PRYOR...STRANG...ADAIR...
PENSACOLA...LANGLEY AND DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3674 9462 3607 9550 3616 9592 3677 9509
TIME...MOT...LOC 0029Z 274DEG 34KT 3674 9488 3616 9580
Special weather statement, Sep 30, 7:48 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT SUN SEP 30 2007

OKZ057-058-062-063-010115-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
748 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     DELAWARE...SOUTHEASTERN CRAIG...SOUTHEASTERN OTTAWA AND MAYES

AT 748 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WYANDOTTE TO 4 MILES NORTH OF
PRYOR...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...
GROVE...BERNICE...FAIRLAND...WYANDOTTE...KETCHUM...PRYOR...MAZIE...
MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...SPAVINAW...STRANG...
ADAIR...PENSACOLA...LANGLEY AND DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3688 9463 3639 9461 3607 9544 3626 9545
      3626 9543 3637 9543
TIME...MOT...LOC 0048Z 313DEG 29KT 3679 9459 3635 9529
Special weather statement, Sep 30, 8:15 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN SEP 30 2007

ARZ001-OKZ058-062-063-010200-
BENTON AR-DELAWARE OK-MAYES OK-OTTAWA OK-
815 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE...SOUTHEASTERN OTTAWA AND NORTHEASTERN MAYES

AT 815 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES EAST OF GROVE TO 7 MILES SOUTHWEST OF
SPAVINAW...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...TWIN OAKS...COLCORD...
CHLOETA...ZENA...CLEORA...GROVE...BERNICE...SPAVINAW...LANGLEY...
DISNEY...SULPHUR SPRINGS...MAYSVILLE...GRAVETTE AND HIWASSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3668 9463 3649 9462 3648 9416 3619 9486
      3632 9518 3668 9489
TIME...MOT...LOC 0115Z 276DEG 25KT 3656 9460 3633 9512
Special weather statement, Sep 30, 8:54 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN SEP 30 2007

ARZ001-OKZ062-063-068-069-010245-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-
854 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE...NORTHWESTERN ADAIR AND SOUTHEASTERN MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

AT 854 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF BELLA VISTA TO 6 MILES SOUTHWEST
OF ROSE...MOVING EAST AT 30 MPH.

A LARGE PORTION OF NORTHWESTERN BENTON...SOUTHERN DELAWARE...
NORTHWESTERN ADAIR...NORTHEASTERN CHEROKEE AND SOUTHEASTERN MAYES
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 945 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9387 3609 9456 3610 9520 3650 9462
TIME...MOT...LOC 0154Z 269DEG 29KT 3649 9421 3614 9507
Special weather statement, Sep 30, 9:47 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT SUN SEP 30 2007

ARZ001-002-010-011-010330-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
947 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON...NORTHERN CARROLL...BENTON AND NORTHERN
     MADISON

AT 947 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF OAK GROVE TO LAKE FRANCIS...
MOVING EAST AT 30 MPH.

A LARGE PORTION OF NORTHERN WASHINGTON...NORTHERN CARROLL...BENTON
AND NORTHERN MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1030 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3648 9327 3590 9450 3591 9451 3600 9454
      3602 9453 3604 9455 3611 9454 3612 9456
      3622 9457 3651 9390
TIME...MOT...LOC 0247Z 274DEG 27KT 3648 9344 3612 9446
Special weather statement, Sep 30, 10:14 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT SUN SEP 30 2007

OKZ068-070-072-010400-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
1014 PM CDT SUN SEP 30 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN MUSKOGEE...SOUTHERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

AT 1014 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF ELDON TO 3 MILES SOUTHEAST
OF SUMMIT...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PUMPKIN CENTER...GORE...COOKSON...
ELDON...KEEFETON...SUMMIT AND BRAGGS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3564 9481 3547 9525 3571 9546 3596 9481
TIME...MOT...LOC 0314Z 294DEG 28KT 3588 9480 3563 9538

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 7:05 PM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa40 min
Sep 30, 7:29 PM CDTSpecial Weather StatementTSAMayes, Rogers31 min
Sep 30, 7:48 PM CDTSpecial Weather StatementTSADelaware, Mayes27 min
Sep 30, 8:15 PM CDTSpecial Weather StatementTSADelaware45 min
Sep 30, 9:07 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee53 min
Sep 30, 9:58 PM CDTSevere Thunderstorm WarningTSAAdair62 min
Sep 30, 10:14 PM CDTSpecial Weather StatementTSACherokee46 min
Sep 30, 11:14 PM CDTSevere Thunderstorm WarningTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.